Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have copper coil. Experienced brown discharge. Had sex. Why cramps and tiredness?

I have a copper coil, this month I experience early brown discharge for 2 days. It started again after I had sex with hubby. Last Sunday I had cramps and all of the sudden, a dark small clots and blood. It only came off for 2 hrs. Went to the doctors, she checked saying that the copper is in place. I feel tired, my breast are not swollen but my stomach is bloated and my belly button is out. What could that be?
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  370
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Perhaps your period is due to come and the symptoms you are experiencing are due to hormonal effects. Though you had your coil checked by doctors, it is also advisable if you can get a sonogram to see if everything is fine. Pregnancy chances though less with a coil, have also to be ruled out. I suggest that you see a gynecologist for evaluation and management. Take care.
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor